RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 12  


Ordinary Differential Equations
The distribution of zeros of the solutions of second-order linear differential equations
J. Vosmanský
2115
The Floquet representation for equations in total derivatives
I. V. Gaishun
2125
The stability of a neutral fixed point of autonomous mappings in the presence of resonance
Ya. M. Gol'tser
2130
Exact controllability in a Banach space
V. I. Korobov, R. Rabah
2142
Preservation of the property of stability in the presence of two zero roots and a one-parameter family of periodic solutions
G. S. Krechetov
2151
An analogue of the Birkhoff theory for invariant sets of control systems
N. N. Petrov
2155
Uniform equiconvergence on any compactum of an expansion in a Fourier integral and of a spectral expansion corresponding to a nonselfadjoint differential operat
M. V. Suchkov
2161

Partial Differential Equations
Summability of weak positive solutions of certain degenerate systems of partial differential equations in the case of a weighted scalar product
O. N. Kozlova
2168
The geometry of the solutions of elliptic equations
D. I. Kristev
2174
Plane mixed problems for parabolic systems in domains with boundaries that are variable in time
T. M. Rasulov
2183
A boundary value problem in a half-space with a boundary condition at infinity
J. V. Rybalov
2193
Investigation of the uniqueness of the solution of an inverse problem of diffraction theory
A. G. Sveshnikov, Yu. A. Eremin, A. V. Chivilev
2205
Estimates of the solutions of equations of elliptic type in the $L_2$ metric with participation of traces on the boundary of the domain
A. S. Fokht
2210

Numerical methods
Uniform convergence of forward difference schemes for multidimensional quasilinear parabolic equations. I
V. N. Abrashin, V. A. Asmolik
2217
Stable solution of a class of convolution type integral equations of the first kind
N. Yu. Bakaev, R. P. Tarasov
2228
Stability of difference schemes and operator inequalities
A. V. Gulin
2238
A problem of conjugation of two parabolic equations
N. T. Drenska
2251

Short Communications
Solution of a nonlinear boundary value problem for elliptic equations. II
I. N. Bogatenko, Yu. A. Timofeev
2263
Boundary value problems for a wave equation in noncharacteristic domains
L. E. Vostrova
2266
Inversion of a linear nonstationary system
A. E. Gur'yanov
2269
Some properties of eigenfunctions of a quasiperiodic problem and application to nonlinear differential equations
V. V. Dyakin
2271
Meromorphy of solutions of some classes of linear differential equations
R. R. Mkrtumyan, R. N. Shikova
2274
Investigation on stability at constantly acting perturbations in a special “neutral” case
A. I. Falin
2278
Some nonelliptic boundary value problems for a system of Bicadze equations
Q. T. Hoang
2282

Reviews and Bibliography
О книге П. И. Каленюка, В. Я. Скоробогатька «Качественные методы теории дифференциальных уравнений»
V. P. Didenko
2286
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019